Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 17, Issue 2, April–June 2017  pp. 175–190.

Laplace-type Integral Representations of the Generalized Bessel Function and of the Dunkl Kernel of Type B2

Authors:  Béchir Amri (1) and Nizar Demni (2)
Author institution:(1) Université Tunis El Manar, Faculté des sciences de Tunis, Laboratoire d'Analyse Mathématique et Applications, LR11ES11, 2092 El Manar I, Tunisie
(2) IRMAR, Université de Rennes 1, Campus de Beaulieu, 35042 Rennes cedex, France


In this paper, we derive Laplace-type integral representations for both the generalized Bessel function and the Dunkl kernel associated with the rank two root system of type B2.

The derivation of the first one elaborates on the integral representation of the generalized Bessel function proved by the second named author through the modified Bessel function of the first kind. In particular, we recover an expression of the density of the Duistermaat–Heckman measure for the dihedral group of order eight. As to the integral representation of the corresponding Dunkl kernel, it follows from an application of the shift principle to the generalized Bessel function.

2010 Math. Subj. Class. 22E30, 22C67, 33C80.

Keywords: Dunkl kernel, generalized Bessel function, Laplacetype integral representation, Duistermaat–Heckman measure.

Contents   Full-Text PDF